Convergence of the summation formulas constructed by using a symbolic operator approach

Tian Xiao He, Leetsch C. Hsu, Peter J.S. Shiue

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)441-450
Number of pages10
JournalComputers and Mathematics with Applications
Issue number3-4
StatePublished - Feb 2006

ASJC Scopus Subject Areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics


  • Euler's series transform, Polya and Szegö identity
  • Generating function
  • Power series
  • Symbolic summation operator

Cite this